Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 12:46:01 AM

Login with username, password and session length


Members
  • Total Members: 23759
  • Latest: JV
Stats
  • Total Posts: 643189
  • Total Topics: 48937
  • Online Today: 189
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: QUESTION ABOUT MEDS  (Read 1594 times)

0 Members and 1 Guest are viewing this topic.

Offline cityboy

  • Member
  • Posts: 144
QUESTION ABOUT MEDS
« on: October 21, 2008, 10:00:39 AM »
I am using Reyataz and get tingling in feet on and off. 

Tested for PN and do not have

Have any long term users or Reyataz gotten PN. 

I am looking to make a decision whether to switch from Reyataz.  This is the only side effect, otherwise numbers good, no other side effects.


Offline aztecan

  • Member
  • Posts: 5,399
  • 29 years positive, 57 years a pain in the butt
Re: QUESTION ABOUT MEDS
« Reply #1 on: October 21, 2008, 11:17:58 AM »
Hey Cityboy,

Since Reyataz was only approved five years ago, it is unlikely anyone will be able to comment as a long-term adherent to this medication.

It could be possible that it might be PN, but Reyataz isn't known to do that. Of course, everyone is different and there are bound to be people who have problems with it that the majority doesn't.

What does your doctor say about this? Is he/she in favor of your switching?

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: QUESTION ABOUT MEDS
« Reply #2 on: October 21, 2008, 11:30:31 AM »
The problem here is people like to suspect the biggie med, eg the NNRTI or PI but if it is any kind of PN it is most likely to be a nuke, ie 3TC (in Epzicom/Kivexa) or FTC (in Truvada).

- matt
"The object is to be a well patient, not a good patient"

Offline cityboy

  • Member
  • Posts: 144
Re: QUESTION ABOUT MEDS
« Reply #3 on: October 21, 2008, 06:07:13 PM »
It was brought to my attention in another post that in the lessons, Reyataz has a side effect of tingling in your feet.

My id doctor e mailed Bristol Myers and they responded that Reyataz "was not causal in neuropathy"

I went to a neurologist who thinks I may have a deficiency in Acetyl L. Carnitine which may be attributable to the Viread in Truvada.  I will do blood tests to find out levels.  After doing tests, (sharp objects, tuning bar, etc) he says I have no neuropathy.   

I brought to my id doctors attention the Reyataz lesson and he is re emailing Bristol Myers for more information and is leaving open for consideration changing from Reyataz.

I can deal with the tingling, my worry is neuropathy developing down the road.

I am no sure what is best to do. 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.